Addiction: Substance Abuse Community
On Vals for 10 years - How long do withdrawal symptoms last?
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

On Vals for 10 years - How long do withdrawal symptoms last?

I've been on 5-10mg of Vals a day for 10 years. Two months ago, I took 100mg and then tapered down to 40.
Doc weaned me off in 2.5 weeks. I'm on day 5 without Valium, but I'm starting to feel symptoms like feeling dizzy-like, stomach pain, nausea, headache, etc. How long does this typically last?
3 Comments Post a Comment
Blank
406584_tn?1399591666
Hi Bepette.. Welcome to the forum.. Benzo wd last a bit longer then opiate about a couple of weeks for the rough stuff and up too a month to start to feel better.. we do have a few peps here that have come off a benzo hopefully they will be along to give support.. It seems your Dr. weened you pretty quickly but you are at 5 days Congratulations !! lesa
Blank
4522800_tn?1405696702
Hi..I came off of my benzo c/t with my methadone and adderral..NOT Good..I so agree with 10356..That was a fast ween and you were at a high dose..Mine was not that high..The anxiety is the worst..I never had the stomach issue this time around..I did get alot of headaches in the beginning..Are you having any anxiety??..Since I have joined on here I have read alot of info on going c/t or even in your case getting off the med at that dose can be dangerous..I made it so it can be done..Let me know if you are experiencing the anxiety..I never felt that one before coming off the other opiates... There is a non-addictive drug you can take for this..It is not as strong as the valium but it does help...OK
Blank
Avatar_f_tn
I'm starting to feel scared. So, yes, I guess the anxiety kicked in. :-(  I'm also shaky inside and my hands and feet feel tingly. My legs are like jello. May have to see dr. sooner than later.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
Top Addiction Answerers
352798_tn?1399301754
Blank
GoingToMakeIt
Near Seattle, WA
3197167_tn?1348972206
Blank
clean_in_ks
KS
3092482_tn?1383176848
Blank
weaver71
CA
4113881_tn?1401895587
Blank
ActingBrandNew
Torrance, CA
Avatar_m_tn
Blank
gnarly_1
phoenix, AZ
6942344_tn?1405732905
Blank
Amandag78
Perth, Australia